MathSciNet Relay Station
MathSciNet bibliographic data
MR2211309 11R34 (11R23)
Maire, Christian Sur la dimension cohomologique des pro-$p$-extensions des corps de nombres. (French) [On the cohomological dimension of pro-$p$-extensions of number fields] J. Théor. Nombres Bordeaux 17 (2005), no. 2, 575–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement